My father has hypertension. He also have a loss of memory and trouble speaking. Please help.
Welcome to icliniq.com.
I understood that you have long term hypertension. I do not know whether you had been or are taking medication for the same. Hypertension is a silent, serious disease. Persistent hypertension led to the narrowing of the blood vessels of the brain and, finally, blockage. This has led to multiple areas of the brain devoid of blood and thereby suffering neuron cell death, infarct. There are multiple small infarcts that are causing the problem of memory and speaking trouble.
I do not know what medication are you taking now, and is the blood pressure controlled. You need to take some other medicines also. If you can tell me your current prescription, I can guide you further to prevent further deterioration.
Thank you doctor,
My father has trouble speaking and memory loss. My physical condition is also normal. At present, she takes Losartan and Amlodipine.
Welcome back to icliniq.com.
Your father is taking antihypertensive both the medication are for blood pressure. He needs to add Aspirin and statins.
Tablet Aspirin 75 mg once a day life long, tablet Rosuvastatin 20 mg per day in the morning.
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
.. your question carefully and would explain that your symptoms seem to be related to a concentration disorder, which is probably associated with a lot of daily stress and lack of adequate physical activity or a poor diet. As you are not concentrate... Read fullWhat are the symptoms of frontotemporal dementia?
.. carefully your question and would explain that fronto-temporal diagnosis is a very challenging diagnosis, which is determined by the neuro-psychological tests and the progression of the disease. Sometimes, the radiological findings are not typical... Read fullI have memory loss and forgetfulness. How to deal with it?
.. all, a good memory needs a balanced diet, which contains all essential vitamins and minerals such as vitamin B complex, carbohydrates, proteins, and a small amount of fat. Moreover, some drugs like oral contraceptive pills can lead to decrease in... Read full
Ask your health query to a doctor online?Ask a Neurologist Now